# SDR CA000928005

- Difficulty date: September 6, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 23,418 hours
- Engine: Pwa PT6A27
- System (JASC): 3418 · Stall Warning System
- Part: Stall Bar
- Part number: C6SC106027
- Condition: Debonded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED MAINTENANCE CHECK,, THE RT STALL BAR WAS FOUND TO BE PARTIALLY UNGLUED. THE STALL BAR WAS REMOVED, CLEANED AND REBONDED AS PER DHC MAINTENANCE INSTRUCTIONS.
